# SDR ABXA20240916174

- Difficulty date: September 16, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N226CY
- Make and model: Boeing 767383
- Aircraft serial: 26544
- Aircraft time: 96,471 hours, 20,199 cycles
- System (JASC): 2700 · Flight Control System
- Part: Circuit Breaker
- Condition: Faulted
- Location: Indicator
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

DURING TAXIOUT BEFORE TAKE OFF RUDDER POS INDICATOR DID NOT MOVE DURING RUDDER CHECK.AC RETURNED TO THE GATE AND MTX GROUNDED AC . THEY RESET CIRCUIT BREAKER E16 AND E17 IAW B767 AMM 20-60-01 OPS TEST OK IAW B767 AMM 27-28-00 REMAINS ETOPS 180,AND MTX RETURNED AC TO SERVICE AND DEPARTED.
